Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Radial quasiharmonic functions

Leo Sario and Cecilia Wang

Vol. 46 (1973), No. 2, 515–522
Abstract

A function s on a Riemannian manifold is called quasi-harmonic if it satisfies Δs = 1, where Δ is the Laplace-Beltrami operator + δd. Existence of quasiharmonic functions with various boundedness properties has thus far been investigated by means of useful implicit tests. We now ask: Can such functions be formed by direct construction, in a manner accessible to computation if need be?

Mathematical Subject Classification 2000
Primary: 31B99
Milestones
Received: 18 April 1972
Revised: 15 November 1972
Published: 1 June 1973
Authors
Leo Sario
Cecilia Wang